Ok I am fuuhhhreeeaked out right now someone pleeeasse tell me I'm gonn be ok. I am on day 5 of my withdrawal from oxycodone, I have been using a little bit of suboxone, my heart has been pounding like crazy this whole time and hasn't gotten any better. It only feels somewhat normal when I am laying down for a while. I also have a concusion so I've been in bed a lot but today I went out and I walked, and stood around a lot, and noticed at one point that my heart had been beating real fast the whole time. I am home now and I am feeling some mild weakness in ny left arm. I've also had a few chest pains, not too bad but sharp. I'm only 20! My doc told me I have a slight enlargement in my heart and she thinks its cuz I've been on this drug and it was always making my heart pound hard: her theory is that its the same concept as working out??? Is that possible?? I was taking oxy for like 3 weeks then I got off and went back on like 3 weeks later and until now was on it for bout a monna month and half... I can't belieev my heart is pounding this much I feel like its not normal, I wasn't on the drug that long... I don't know how that works but can anyone make sense of all this information, pleasee, put all the facts together and tell me if I'm gonna be okay??? I want OFF THE DRUGS and I wanna be healthy but am scared something bad will happen to me before I canb get there !! :(((how long is this gonna go on with the pounding !! Also, when can I expect this depression to stop : /
23 Jun 2011
From what I can gather from your post, you weren't on the oxycodone very long. I can't imagine that it would cause your heart to enlarge in that short of time. How did she know that your heart was enlarged? Have you had tests run?
If the chest pain continues, you may need to at least have an EKG done. That is an easy test done in the doctors office that can determine if the heart is beating normally. I don't believe anything bad is going to happen so you need to relax. The anxiety your experiencing alone can cause the chest pain so it is important to not over excite yourself.
You mentioned a concussion, was that diagnosed by the doctor? Have you had tests run to determine the severity of this?
You are virtually through the worst of the withdrawals given that it has been over 5 days since you last oxy and you were only on it for 6 weeks or so. You will begin to feel better soon, but if the chest pain continues please go to the doctor or the ER for an evaluation.
The depression is a common side effect of the opiate withdrawal. Again, this will gradually get better over the next few weeks. So hang in there on this score.
23 Jun 2011
Are you still having heart palpitations or has it gone away?
Why were you taking oxy? And how much were you on? Sorry for all the questions but, if you were taking it recreationally (no judgement here, promise!!) perhaps the depression was an underlying cause IF you were taking it recreationally.
Please go to your doc or ER if chest pain and heart palps continue!!! Not something you want to muck about with!
Also, if you find yourself quite depressed after a few months, get thee to a pshychiatrist for an antidepressant, I went on one when I went cold turkey off of Oxy, and it helped greatly.
Please post again, let us know how you are doing!!!
23 Jun 2011
Hey if your back or haven't gone to the ER... stop the suboxone, you shouldn't be having that bad of withdrawal at this time. I only say this if the suboxone wasn't prescribed (which I don't think it is :) That way they can prescribe you some anxiety medicine. If your afraid of the emergency room. Just go in and tell them your symptoms. You dont HAVE to tell them you were on oxy, UNLESS the ekg comes back showing signs. You need to slow down kid, your too young for this!!! Promise the ladies whom have answered your question that #1 you let us know how u r ASAP and #2 you go back 1 week from now, when your cravin' some fun and READ your panicked out question!! Then find some different fun LOL... Sweetpea
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking oxycodone daily for about 5 or 6 months. For the past 2 months I've taken roughly 3 to 4 (30mg) pills daily. I am ready to ...
1 answer • 13 Jan 2010
... momma nancy trying to help, my heart is broken for a 19 yr old boy (vry imature) 15-30 of the new 30 mg oxycodone plus any other opiate he can ...
1 answer • 20 Feb 2010
Opiate Dependence - Been on opiates for a dozen years because of chronic back and neck condition. I?
... can't seem to take the meds as prescribed, running out of my oxycodone halfway through the month.To avoid w/d symps, I've been getting ...
2 answers • 5 Sep 2011
... very first post. I am new to Suboxone and I am 3.5 days into it. I can say that I am doing ok, the sleep is good, the withdrawal is GREAT (Slight ...
7 answers • 10 Oct 2011
I would do atleast 5 opana 40s on the weekends and taking small pieces of suboxone (about a strip and a half for 5 days) as maintenance during the ...
2 answers • 15 Mar 2012